New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT 

Volume: 40 Number: 2 February 1, 2011
  • H. Kavurmacı
  • M.e. Özdemir
  •  m. Avcı
TR EN

New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT 

Abstract

-

Keywords

References

  1. Alomari, M. and Darus, M. Some Ostrowski’s type inequalities for convex functions with applications, RGMIA Res. Rep. Coll. 13 (1), Article 3, 2010.
  2. Alomari, M, Darus, M, Dragomir, S. S. and Cerone, P. Ostrowski’s inequalities for functions whose derivatives are s-convex in the second sense, RGMIA Res. Rep. Coll. 12, Supplement, Article 15, 2009.
  3. Bakula, M. K., ¨Ozdemir, M. E. and Peˇcari´c, J. Hadamard type inequalities for m-convex and (α, m)-convex functions, J. Inequal. Pure & Appl. Math. 9, Article 96, 2008.
  4. Bakula, M. K., Peˇcari´c, J. and Ribiˇci´c, M. Companion inequalities to Jensen’s inequality for m-convex and(α, m)-convex functions, J. Inequal. Pure & Appl. Math. 7, Article 194, 2006.
  5. Barnett, N. S., Cerone, P., Dragomir, S. S., Pinheiro, M. R. and Sofo, A. Ostrowski type inequalities for functions whose modulus of derivatives are convex and applications, RGMIA Res. Rep. Coll. 5 (2), Article 1, 2002.
  6. Cerone, P., Dragomir, S. S. and Roumeliotis, J. An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, RGMIA Res. Rep. Coll. 1 (1), Article 4, 1998.
  7. Dragomir, S. S., Cho, Y. J. and Kim, S. S. Inequalities of Hadamard’s type for Lipschitzian mappings and their applications, J. Math. Anal. Appl. 245 (2), 489–501, 2000.
  8. Dragomir, S. S. and Sofo, A. Ostrowski type inequalities for functions whose derivatives are convex, Proceedings of the 4th International Conference on Modelling and Simulation, Victoria University, Melbourne, Australia, November 11–13, 2002, RGMIA Res. Rep. Coll. 5, Supplement, Article 30, 2002.

Details

Primary Language

Turkish

Subjects

-

Journal Section

-

Authors

H. Kavurmacı This is me

M.e. Özdemir This is me

 m. Avcı This is me

Publication Date

February 1, 2011

Submission Date

May 12, 2014

Acceptance Date

-

Published in Issue

Year 2011 Volume: 40 Number: 2

APA
Kavurmacı, H., Özdemir, M., & Avcı, m. (2011). New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT . Hacettepe Journal of Mathematics and Statistics, 40(2), 135-145. https://izlik.org/JA72PM34RX
AMA
1.Kavurmacı H, Özdemir M, Avcı m. New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT . Hacettepe Journal of Mathematics and Statistics. 2011;40(2):135-145. https://izlik.org/JA72PM34RX
Chicago
Kavurmacı, H., M.e. Özdemir, and  m. Avcı. 2011. “New Ostrowski Type Inequalities for M-Convex Functions and Applications  ABSTRACT  |  FULL TEXT ”. Hacettepe Journal of Mathematics and Statistics 40 (2): 135-45. https://izlik.org/JA72PM34RX.
EndNote
Kavurmacı H, Özdemir M, Avcı m. (February 1, 2011) New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT . Hacettepe Journal of Mathematics and Statistics 40 2 135–145.
IEEE
[1]H. Kavurmacı, M. Özdemir, and  m.Avcı, “New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT ”, Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 2, pp. 135–145, Feb. 2011, [Online]. Available: https://izlik.org/JA72PM34RX
ISNAD
Kavurmacı, H. - Özdemir, M.e. - Avcı, m. “New Ostrowski Type Inequalities for M-Convex Functions and Applications  ABSTRACT  |  FULL TEXT ”. Hacettepe Journal of Mathematics and Statistics 40/2 (February 1, 2011): 135-145. https://izlik.org/JA72PM34RX.
JAMA
1.Kavurmacı H, Özdemir M, Avcı m. New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT . Hacettepe Journal of Mathematics and Statistics. 2011;40:135–145.
MLA
Kavurmacı, H., et al. “New Ostrowski Type Inequalities for M-Convex Functions and Applications  ABSTRACT  |  FULL TEXT ”. Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 2, Feb. 2011, pp. 135-4, https://izlik.org/JA72PM34RX.
Vancouver
1.H. Kavurmacı, M.e. Özdemir,  m. Avcı. New Ostrowski Type Inequalities for m-Convex Functions and Applications  ABSTRACT  |  FULL TEXT . Hacettepe Journal of Mathematics and Statistics [Internet]. 2011 Feb. 1;40(2):135-4. Available from: https://izlik.org/JA72PM34RX